Delay-range-dependent stability for systems with time-varying delay

Yong He, Qing Guo Wang, Chong Lin, Min Wu

Research output: Contribution to journalArticlepeer-review

937 Citations (Scopus)

Abstract

This paper is concerned with the stability analysis for systems with time-varying delay in a range. An appropriate type of Lyapunov functionals is proposed to investigate the delay-range-dependent stability problem. The present results may improve the existing ones due to a method to estimate the upper bound of the derivative of Lyapunov functional without ignoring some useful terms and the introduction of additional terms into the proposed Lyapunov functional, which take into account the range of delay. Numerical examples are given to demonstrate the effectiveness and the benefits of the proposed method.

Original languageEnglish
Pages (from-to)371-376
Number of pages6
JournalAutomatica
Volume43
Issue number2
DOIs
Publication statusPublished - Feb 2007
Externally publishedYes

Keywords

  • Delay-range-dependent
  • Linear matrix inequality (LMI)
  • Stability
  • Time-varying delay

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Delay-range-dependent stability for systems with time-varying delay'. Together they form a unique fingerprint.

Cite this